International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 315-317
Department of Mathematics, Southwest Texas State University, San Marcos 78666, Texas, USA
Received 28 March 1990; Revised 5 August 1990
Copyright © 1991 C. Bandy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some properties of property are stated, some new results are proved and implications
to totally metacompact and totally paracompact are obtained.